South Carolina, 2011Strong Wind in South Carolina, March 6, 2011
March 6, 2011 · NWS ILM · 1 event in 1 county or zone
Tight pressure gradient and wet ground combined to blow trees down.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tight pressure gradient and wet ground combined to blow trees down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Mar 6, 6:10 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 6, 6:10 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
610 PM EST SUN MAR 6 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. DRY HIGH
PRESSURE WILL SETTLE ACROSS THE REGION MONDAY THROUGH
WEDNESDAY...WITH THE NEXT CHANCE OF RAIN ACCOMPANYING A COLD FRONT
ON THURSDAY. DRY AND CHILLY HIGH PRESSURE WILL FOLLOW FOR THE END
OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:15 PM SUNDAY...A COLD FRONT EXTENDING NORTH-TO-SOUTH ACROSS
CENTRAL NORTH AND SOUTH CAROLINA WILL MOVE THROUGH THE EASTERN
PORTION OF BOTH STATES LATE THIS AFTERNOON INTO EARLY THIS
EVENING. OUR HUMID AIRMASS WITH DEWPOINTS IN THE LOWER 60S WILL BE
REPLACED BY A MUCH DRIER AND CHILLIER ARCTIC AIRMASS THAT
CURRENTLY COVERS MOST OF THE CENTRAL PORTION OF THE NATION. THE
HEAVIEST BELT OF RAIN WITH WIDESPREAD 0.25-0.40 INCH/HOUR RATES
SHOULD BE OFF THE CAPE FEAR COAST BY 3 PM. SCATTERED BUT STILL
LOCALLY HEAVY SHOWERS ALONG THE COLD FRONT ITSELF WILL CONTINUE
THROUGH THE LATE AFTERNOON HOURS INLAND...PERHAPS PERSISTING
THROUGH 7 PM NEAR WILMINGTON.
CONCERNS REMAINING THROUGH THE AFTERNOON CENTER ON WHETHER ANY OF
THESE REMAINING SHOWERS CAN GROW LARGE ENOUGH TO PRODUCE EITHER
STRONG WIND GUSTS OR POSSIBLY SOME SMALL HAIL. MID-LEVEL
TEMPERATURES AND FREEZING LEVELS ARE FALLING RATHER RAPIDLY ACROSS
THE CENTRAL CAROLINAS...AND LOCAL STUDIES SHOW WITH AN 8300 FT
FREEZING LEVEL (PREDICTED BY THE GFS/NAM OVER LBT/FLO LATE THIS
AFTERNOON) IT WOULD ONLY TAKE A 50 DBZ RADAR ECHO UP TO AROUND
19.5KFT TO PRODUCE SEVERE HAIL. WIND FIELDS HAVE BECOME MUCH MORE
UNIDIRECTIONAL...REDUCING BOTH STORM RELATIVE HELICITY AND 0-6 KM
SHEAR VALUES BELOW THE LARGER VALUES OBSERVED THIS MORNING. WE DO
FINALLY HAVE SMALL SURFACE-BASED CAPE VALUES UP TO 300 J/KG...ENOUGH
FOR SHOWERS BUT PERHAPS NOT ENOUGH TO CREATE THE UPDRAFT VELOCITY
NEEDED TO SUSPEND GROWING HAILSTONES ALOFT.
SKIES SHOULD BECOME MOSTLY CLEAR WITHIN A FEW HOURS AFTER THE
FRONTAL PASSAGE AS CHILLY NORTHWEST WINDS PUSH THROUGH THE AREA.
PRECIPITABLE WATER SHOULD FALL FROM 1.30 INCHES CURRENTLY DOWN TO
0.25 INCHES BY DAYBREAK MONDAY. WITH A 5-10 MPH BREEZE PERSISTING
MOST OF THE NIGHT (20-25 MPH WINDS AT 1000 FT AGL) LOW TEMPERATURES
WILL ONLY FALL INTO THE MID 30S INLAND...WITH UPPER 30S NEAR THE
COAST.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2:15 PM SUNDAY...SHORT TERM PERIOD WILL BE RATHER QUIET AS A
ZONAL FLOW DOMINATES THE MID LEVELS WITH A MASSIVE AREA OF HIGH
PRESSURE BUILDING DOWN IN FROM THE NORTHEAST AT THE SURFACE. THE
MAIN SURGE OF THIS HIGH WILL ARRIVE AROUND 0000 UTC TUESDAY. THE
GFS IS MORE AGGRESSIVE WITH GENERATING LIGHT QPF ALONG THE EASTERN
FRINGES OF THE COASTAL WATERS LATER TUESDAY AND EARLY WEDNESDAY
BUT THIS IS MORE LIKELY LOW CLOUDS/STRATUS. HAVE OPTED FOR THE MET
NUMBERS THROUGH THE PERIOD FOR TEMPERATURES WHICH ARE INTERESTING
FOR TUESDAY MORNING AS THE MAV IS JUST ABOVE FREEZING IN LBT. THE
AFOREMENTIONED STRONG HIGH SHOULD KEEP THE BOUNDARY LAYER STIRRED
UP JUST ENOUGH TO WARRANT THE SLIGHTLY WARMER MET NUMBERS. A
SIMILAR SITUATION OCCURS WEDNESDAY MORNING ALTHOUGH VALUES ARE
SOMEWHAT WARMER ACROSS THE BOARD.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 2:15 PM SUNDAY...SURFACE AND UPPER RIDGE MOVE OFF TO THE EAST
ON WEDNESDAY ALLOWING FOR WARM AND MOIST ADVECTION. HOW QUICKLY
THIS HAPPENS IS STILL EXPECTED TO HAVE A CONSIDERABLE IMPACT ON
THE DAYTIME HIGHS WITH BELOW CLIMO (SLOWER PROGRESSION) TO ABOVE
CLIMO (FASTER BREAKDOWN) BOTH SEEMINGLY POSSIBLE. THE INCREASE IN
CLOUDS RESULTING FROM WARM ADVECTION OVERRUNNING THE RIDGE SEEM TO
STILL FAVOR TEMPERING THE WARMTH TO VALUES CLOSE TO NORMAL AT THIS
POINT. SOUTHERN ZONES MAY SEE SOME MILDER AIR COME IN HOWEVER.
THIS WARM AIR SPREADS OVER THE REST OF THE REGION TO BRING A MILD
WEDNESDAY NIGHT. PRECIP ENTERS WESTERN ZONES LATE WEDNESDAY NIGHT
JUST AHEAD OF SURFACE COLD FRONT. THIS BOUNDARY NOW APPEARS TO BE
SHIFTED AHEAD OF THE BEST LOW LEVEL BAROCLINICITY AND MID LEVEL
FORCING COMPARED TO A FEW DAYS AGO...SHIFTING THE POSSIBILITY OF
DEEP CONVECTION...POSSIBLY STRONG...A LITTLE FURTHER NORTH WHERE
BOTH SHOULD CATCH UP WITH THE SURFACE WAVE/FRONT...POSSIBLY EVEN
ACQUIRING A SLIGHT NEGATIVE TILT. COLD ADVECTION BEHIND THE FRONT
IS PRETTY ROBUST BUT SHORT- LIVED. CAA SHOULD MAX OUT THURSDAY
NIGHT AND WEAKLY REVERSE BY FRIDAY. FRIDAY NIGHT WILL END UP THE
RADIATIONAL COOLING NIGHT HOWEVER AND SHOULD BRING THE COLDEST
TEMPS OF THE LONG TERM. AT THIS TIME THE AREA APPEARS TO BE SPARED
A FREEZE BUT IT IS WORTH NOTING THAT MOS GUIDANCE CONTAINS A BIAS
TOWARDS CLIMO THAT INCREASES FURTHER OUT IN TIME. SURFACE PRESSURE
PATTERN STAYS WEAK FOR THE REMAINED OF THE PERIOD AND A FEW UPPER
LEVEL FEATURES MAY PASS BY WELL TO OUR NORTH. WEEKEND WEATHER THUS
LOOKS QUIET AND SEASONABLE.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
AS OF 00Z...FRONT HAS REACHED THE COAST...WITH A BROKEN MVFR STRATA
CU BEHIND THE FRONT. THIS CEILING SHOULD ONLY LAST A FEW HOURS...AND
WILL SCATTER AT ALL TERMINALS BY 03Z. WEST WINDS WILL CONTINUE TO
ROTATE TO THE NORTHWEST AS HIGH PRESSURE BUILDS IN...THEN BECOME
NORTHERLY BY MORNING...A BIT GUSTY AFTER SUNRISE.
EXTENDED OUTLOOK...VFR THROUGH WEDNESDAY. MODERATE CONFIDENCE IN
SHOWERS WITH ANOTHER COLD FRONT THURSDAY. VFR FRIDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:15 PM SUNDAY...A COLD FRONT ACROSS CENTRAL NORTH AND SOUTH
CAROLINA WILL SWEEP OFFSHORE THIS EVENING...BRINGING AN END TO THE
SOUTH WINDS AND SHOWER ACTIVITY WE'VE EXPERIENCED TODAY. SOUTH
WINDS THIS AFTERNOON WILL TURN WEST BEHIND THE FRONT THIS
EVENING... VEERING NORTHWESTERLY OVERNIGHT AS HIGH PRESSURE NORTH
OF THE GREAT LAKES TRIES TO BUILD SOUTHWARD INTO THE CAROLINAS.
WIND SPEEDS IN THE 20-25 KT RANGE THIS AFTERNOON WILL BEGIN TO
DECREASE OVERNIGHT AS THE GRADIENT SLACKENS BEHIND THE FRONT. THIS
DECREASE IN SPEED AND THE MORE-OFFSHORE DIRECTION SHOULD ALLOW SEA
HEIGHTS TO DECREASE SUBSTANTIALLY. NO CHANGE HAS BEEN MADE TO THE
END OF THE SMALL CRAFT ADVISORY...STILL PLANNED FOR 1 AM SUNDAY
ACROSS THE SC WATERS AND 4 AM SUNDAY ACROSS THE NC WATERS.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2:15 PM SUNDAY...WILL SEE WINDS VEER FROM NORTHWEST AT THE
BEGINNING OF THE PERIOD TO NORTHEAST BY MONDAY EVENING AS THE MAIN
SURGE FROM FROM A MASSIVE SURFACE CENTERED HIGH ACROSS EASTERN
CANADA MOVES IN. THIS FLOW WILL PREVAIL THROUGH THE REMAINDER OF
THE PERIOD ALTHOUGH I DO EXPECT A MORE EASTERLY COMPONENT BY
WEDNESDAY MORNING. THIS SURGE IS NOT ONLY REFLECTED IN WIND
DIRECTIONS BUT SPEEDS AS THE RANGE INCREASES FROM 10 TO 15 KNOTS
MONDAY TO 15-20 EARLY TUESDAY. REGARDING SEAS...THE LATEST SWAN
KEEPS HEIGHTS BELOW SMALL CRAFT CRITERIA THROUGHOUT THE PERIOD
ALTHOUGH SOME FIVE FOOTERS...WHICH PERSIST BASICALLY THROUGHOUT
COULD EASILY INCREASE WITH A SLIGHT DEVIATION/INCREASE IN THE
WINDS.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 2:15 PM SUNDAY...WIND VEERS AND DECREASES BRIEFLY ON
WEDNESDAY AS SURFACE RIDGE INITIALLY OVER THE REGION MOVES OFF TO
THE EAST. BY WEDNESDAY NIGHT THE WATERS WILL SEE INCREASINGLY
STRONG SOUTHERLY WINDS IN THE PREFRONTAL WARM ADVECTION
REGIME....CAUTIONARY HEADLINES OR EVEN SMALL CRAFT ADVISORY COULD
BE NEEDED BY THURSDAY AS A COLD FRONT WITH MODERATELY STRONG WIND
FIELDS APPROACHES FROM THE WEST. GUIDANCE SHOWING A STRONGER
SURFACE WAVE ALONG THIS BOUNDARY AS IT APPROACHES WITH COULD RAISE
THE WIND POTENTIAL ALTHOUGH THE COOL SSTS WILL HAVE THE OPPOSITE
EFFECT AT LEAST WITH RESPECT TO GUSTINESS TYPICALLY ASSOCIATED
WITH DEEP MIXING. A SHARP VEER TO AN OFFSHORE WIND DIRECTION COMES
WITH THE FRONT THURSDAY NIGHT...CONTINUING INTO FRIDAY IN ONLY A
SLOWLY DECREASING STATE. THE COOLER AIR TEMPS FLOWING OVER THE
COOL WATERS WILL LOWER THE AFOREMENTIONED STABILITY AND INCREASED
GUSTINESS COULD BECOME A FACTOR EVEN AS SUSTAINED SPEEDS DROP.
HEADLINES COULD STILL BE NEEDED THROUGH MOST OF THE LATTER PART OF
THE PERIOD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST MONDAY FOR AMZ254-256.
SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR AMZ250-252.
&&
SYNOPSIS...SHK
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...43Hazardous weather outlook, Mar 6, 2:29 PM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
229 PM EST SUN MAR 6 2011
AMZ254-256-071930-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
229 PM EST SUN MAR 6 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-071930-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
229 PM EST SUN MAR 6 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-071930-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
229 PM EST SUN MAR 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
9
In the hours before
Special weather statement, Mar 6, 3:02 PM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
302 PM EST SUN MAR 6 2011
SCZ024-032-033-039-062045-
DILLON-FLORENCE-MARION-WILLIAMSBURG-
302 PM EST SUN MAR 6 2011
...STRONG THUNDERSTORMS ENTERING WESTERN AND FLORENCE WILLIAMSBURG
COUNTIES...
THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL
HAIL...GUSTY WINDS UP TO 40 MPH AND BRIEF HEAVY DOWNPOURS EVEN
THOUGH ONLY MINIMAL LIGHTNING IS EXPECTED.
COMMUNITIES IN THE PATH OF THESE STORMS ARE KINGSTREE...LAKE CITY...
MARION...CADES...FLOYDALE...FORK...FRIENDFIELD...GOURDIN...GRESHAM...
HANNAH...HEBRON AND HEBRON CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3386 7989 3442 7923 3391 7936 3345 7990
3346 7992 3350 7998
BACONSpecial weather statement, Mar 6, 3:29 PM EST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EST SUN MAR 6 2011
NCZ087-062115-
ROBESON-
329 PM EST SUN MAR 6 2011
...A STRONG THUNDERSTORM OVER WESTERN ROBESON COUNTY...
AT 328 PM EST...A STRONG THUNDERSTORM WAS...3 MILES SOUTHEAST OF
RAEMON...OR 12 MILES NORTH OF DILLON...MOVING NORTHEAST AT 45 MPH.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL AND
GUSTY WINDS OF 45 MPH. VERY LITTLE LIGHTNING IS EXPECTED.
COMMUNITIES IN THE PATH OF THESE STORMS ARE RED SPRINGS...ALMA...
BUIE...ELROD...PEMBROKE...PURVIS...RAEMON...REX...ROWLAND...SEVEN
BRIDGES...SHANNON AND WAKULLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3489 7893 3486 7892 3449 7928 3454 7936
3461 7944 3484 7927 3484 7918 3496 7903
BACONSpecial weather statement, Mar 6, 4:29 PM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
429 PM EST SUN MAR 6 2011
NCZ096-099-100-SCZ034-062200-
COLUMBUS-BLADEN-BRUNSWICK-HORRY-
429 PM EST SUN MAR 6 2011
...A STRONG THUNDERSTORM OVER WESTERN COLUMBUS COUNTY...
AT 428 PM EST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES NORTHEAST OF CHADBOURN TO LORIS...OR ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF WHITEVILLE TO 16 MILES NORTHEAST
OF CONWAY...MOVING EAST AT 45 MPH.
THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL AND
GUSTY WINDS UP TO 45 MPH. BRIEF HEAVY DOWNPOURS ARE ALSO LIKELY.
COMMUNITIES IN THE PATH OF THESE STORMS ARE WHITEVILLE...ALLSBROOK...
ASH...BETHEL...BUGHILL...CARVERS...CHADBOURN...CLARENDON...COUNCIL...
CRUSOE ISLAND...DULAH AND EXUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3441 7824 3440 7826 3438 7825 3398 7837
3395 7900 3445 7881 3449 7822
BACONStrong Wind, Marion
- When
- March 6, 8:46 PM EST
- Where
- Marion forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 34.080, -79.362 (the zone’s center; the record gives no point)
A tree was blown down on a house in the city of Marion.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Flooding in Vermont, March 6 to 7, 20111 death · $420,000 · 25 events
- Flooding in New Jersey, March 6 to 17, 2011$11 million · 5 events
- Flooding in Virginia, March 6 to 7, 2011$145,000 · 51 events
- Ice Storm and Heavy Snow in New Hampshire, March 6 to 7, 2011$718,000 · 5 events
- Tornadoes and Damaging Winds in North Carolina, March 6, 20111 injured · $113,000 · EF0 · 7 events
- Winter Storm and Flood in New York, March 6 to 7, 2011$95,000 · 10 events
- Flash Flooding and Flooding in North Carolina, March 6 to 8, 2011$70,000 · 11 events
- Flooding in New Hampshire, March 6 to 14, 2011$56,000 · 6 events
- Heavy Snow in New York, March 6, 2011$30,000 · 2 events
- Ice Storm and Winter Storm in New York, March 6 to 7, 201122 events
- Flood in New York, March 6 to 8, 2011$25,000 · 1 event
- Damaging Winds in Virginia, March 6, 2011$15,000 · 50 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 290082.